# SDR C2XA05SH034

- Difficulty date: May 13, 2005
- Submitted: May 13, 2005
- Operation: Air carrier
- Aircraft: N48901
- Make and model: Emb EMB-145LR
- Aircraft serial: 145501
- Aircraft time: 8,637 hours, 6,626 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14521700007
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK THE LT OMEGA BEAM HAS CORROSION AT VARIOUS AREAS BETWEEN FRM 29-36.  MAINTENANCE REPAIRED LT OMEGA BEAM AT FRM 29 IAW EC5320-01237 AND EC5320-01137.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
